Please use this identifier to cite or link to this item:
Title: New binary linear codes from algebraic curves
Authors: Leung, Ka Hin
Ling, San
Xing, Chaoping
Keywords: DRNTU::Engineering::Computer science and engineering::Computing methodologies::Symbolic and algebraic manipulation
Issue Date: 2002
Source: Leung, K. H., Ling, S., & Xing, C. (2002). New binary linear codes from algebraic curves. IEEE Transactions on Information Theory, 48(1), 285-287.
Series/Report no.: IEEE transactions on information theory
Abstract: Many new binary linear codes (compared with Brouwer's (2000) table) are found from a construction based on algebraic curves over finite fields.
ISSN: 00189448
Rights: © 2002 IEEE. This is the author created version of a work that has been peer reviewed and accepted for publication by IEEE Transactions on Information Theory, IEEE. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
29. New binary linear codes from algebraic curves.pdf284.86 kBAdobe PDFThumbnail

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.